MathSciNet Relay Station
MathSciNet bibliographic data
MR433433 57A05 (57A10)
Suzuki, Shin'ichi On homeomorphisms of a 3-dimensional handlebody. Canad. J. Math. 29 (1977), no. 1, 111–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement